# SDR VTZ2008F00000

- Difficulty date: September 28, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- System (JASC): 2421 · AC Generator-Alternator
- Part: O-Ring
- Part number: M832481216
- Condition: Cut
- Location: Nr 2 Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 5703 - WHILE CLIMBING THROUGH 600 FT, FLT CREW RECEIVED AN NR 2 OIL PRESSURE MESSAGE. ENGINE INDICATIONS FOR NR 1 NORMAL, ALL OTHER INDICATIONS FOR NR 2 NORMAL. OIL PRESSURE FLUCTUATING BETWEEN 25 AND 35 PSI. POWER PULLED BACK ON NR 2 TO IDLE TO MONITOR ENGINE.  EMERGENCY DECLARED, RTB AND LANDED WITHOUT FURTHER INCIDENT. MX RAN ENGINE AND FOUND THE IDG ON NR 2 LEAKING OIL. IDG REPLACED AND ENGINE OPERATED NORMAL. ENGINE REPEATED PROBLEM AND FOUND NR 2 IDG SHAFT SEAL CUT AND LEAKING. O-RING REPLACED, LEAK AND OPS CHECKED GOOD.
